skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Index-like theorems from line defect vevs

Abstract

In this paper we investigate the relation between complexified Fenchel-Nielsen coordinates and spectral network coordinates on Seiberg-Witten moduli space. The main technique is the comparison of exact expressions for the expectation value of ’t Hooft defects in certain 4D SU(2) N = 2 gauge theories. We derive an index-like theorem for a class of Dirac operators on singular monopole moduli spaces. Our expression determines the indices of Dirac operators on singular monopole moduli spaces in terms of characteristic numbers for vector bundles over certain Kronheimer-Nakajima quiver varieties.

Authors:
ORCiD logo [1];  [1]
  1. Rutgers Univ., Piscataway, NJ (United States)
Publication Date:
Research Org.:
Rutgers Univ., Piscataway, NJ (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1611320
Grant/Contract Number:  
SC0010008
Resource Type:
Accepted Manuscript
Journal Name:
Journal of High Energy Physics (Online)
Additional Journal Information:
Journal Name: Journal of High Energy Physics (Online); Journal Volume: 2019; Journal Issue: 9; Journal ID: ISSN 1029-8479
Publisher:
Springer Berlin
Country of Publication:
United States
Language:
English
Subject:
71 CLASSICAL AND QUANTUM MECHANICS, GENERAL PHYSICS; Physics; Differential and Algebraic Geometry; Supersymmetric Gauge Theory; Wilson; ’t Hooft and Polyakov loops

Citation Formats

Brennan, T. Daniel, and Moore, Gregory W. Index-like theorems from line defect vevs. United States: N. p., 2019. Web. https://doi.org/10.1007/jhep09(2019)073.
Brennan, T. Daniel, & Moore, Gregory W. Index-like theorems from line defect vevs. United States. https://doi.org/10.1007/jhep09(2019)073
Brennan, T. Daniel, and Moore, Gregory W. Tue . "Index-like theorems from line defect vevs". United States. https://doi.org/10.1007/jhep09(2019)073. https://www.osti.gov/servlets/purl/1611320.
@article{osti_1611320,
title = {Index-like theorems from line defect vevs},
author = {Brennan, T. Daniel and Moore, Gregory W.},
abstractNote = {In this paper we investigate the relation between complexified Fenchel-Nielsen coordinates and spectral network coordinates on Seiberg-Witten moduli space. The main technique is the comparison of exact expressions for the expectation value of ’t Hooft defects in certain 4D SU(2) N = 2 gauge theories. We derive an index-like theorem for a class of Dirac operators on singular monopole moduli spaces. Our expression determines the indices of Dirac operators on singular monopole moduli spaces in terms of characteristic numbers for vector bundles over certain Kronheimer-Nakajima quiver varieties.},
doi = {10.1007/jhep09(2019)073},
journal = {Journal of High Energy Physics (Online)},
number = 9,
volume = 2019,
place = {United States},
year = {2019},
month = {9}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record

Citation Metrics:
Cited by: 2 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

On monopole bubbling contributions to ’t Hooft loops
journal, May 2019

  • Assel, Benjamin; Sciarappa, Antonio
  • Journal of High Energy Physics, Vol. 2019, Issue 5
  • DOI: 10.1007/JHEP05(2019)180

N = 2 dualities
journal, August 2012


Spectral Networks
journal, March 2013

  • Gaiotto, Davide; Moore, Gregory W.; Neitzke, Andrew
  • Annales Henri Poincaré, Vol. 14, Issue 7
  • DOI: 10.1007/s00023-013-0239-7

Spectral Networks and Snakes
journal, March 2013

  • Gaiotto, Davide; Moore, Gregory W.; Neitzke, Andrew
  • Annales Henri Poincaré, Vol. 15, Issue 1
  • DOI: 10.1007/s00023-013-0238-8

ADE spectral networks and decoupling limits of surface defects
journal, February 2017


Bundles over Moduli Spaces and the Quantization of BPS Monopoles
journal, August 1993


Self-dual strings and N = 2 supersymmetric field theory
journal, October 1996


Seiberg-Witten Prepotential from Instanton Counting
journal, January 2003


Supersymmetric Boundary Conditions in $\mathcal{N}=4$ Super Yang-Mills Theory
journal, February 2009


Four-Dimensional Wall-Crossing via Three-Dimensional Field Theory
journal, July 2010

  • Gaiotto, Davide; Moore, Gregory W.; Neitzke, Andrew
  • Communications in Mathematical Physics, Vol. 299, Issue 1
  • DOI: 10.1007/s00220-010-1071-2

D -Particle Bound States and Generalized Instantons
journal, January 2000

  • Moore, Gregory; Nekrasov, Nikita; Shatashvili, Samson
  • Communications in Mathematical Physics, Vol. 209, Issue 1
  • DOI: 10.1007/s002200050016

Principal Moduli and Class Fields
journal, December 2003

  • Cox, David; McKAY, John; Stevenhagen, Peter
  • Bulletin of the London Mathematical Society, Vol. 36, Issue 01
  • DOI: 10.1112/S0024609303002583

Type IIB superstrings, BPS monopoles, and three-dimensional gauge dynamics
journal, May 1997


Integrating over Higgs Branches
journal, January 2000

  • Moore, Gregory; Nekrasov, Nikita; Shatashvili, Samson
  • Communications in Mathematical Physics, Vol. 209, Issue 1
  • DOI: 10.1007/PL00005525

Darboux coordinates, Yang-Yang functional, and gauge theory
journal, July 2011


Solutions of four-dimensional field theories via M-theory
journal, September 1997


D-branes, monopoles and Nahm equations
journal, October 1997


Monopoles and Wilson lines
journal, June 2014


Electric-magnetic duality and the geometric Langlands program
journal, January 2007


Chern-Simons theory and S-duality
journal, May 2013


Monopole bubbling via string theory
journal, November 2018


A remark on the scattering of BPS monopoles
journal, March 1982


Equivariant Volumes of Non-Compact Quotients and Instanton Counting
journal, May 2008


Loop operators and S-duality from curves on Riemann surfaces
journal, September 2009


Exact results for ’t Hooft loops in Gauge theories on S 4
journal, May 2012

  • Gomis, Jaume; Okuda, Takuya; Pestun, Vasily
  • Journal of High Energy Physics, Vol. 2012, Issue 5
  • DOI: 10.1007/JHEP05(2012)141

Yang-Mills instantons on ALE gravitational instantons
journal, December 1990

  • Kronheimer, Peter B.; Nakajima, Hiraku
  • Mathematische Annalen, Vol. 288, Issue 1
  • DOI: 10.1007/BF01444534

ADE spectral networks
journal, August 2016


Line operators on $ {S^{{1}}} \times {\mathbb{R}^{{3}}} $ and quantization of the Hitchin moduli space
journal, April 2012

  • Ito, Yuto; Okuda, Takuya; Taki, Masato
  • Journal of High Energy Physics, Vol. 2012, Issue 4
  • DOI: 10.1007/JHEP04(2012)010

Spectral Networks and Fenchel–Nielsen Coordinates
journal, May 2016


Framed BPS states
journal, January 2013

  • Gaiotto, Davide; Moore, Gregory W.; Neitzke, Andrew
  • Advances in Theoretical and Mathematical Physics, Vol. 17, Issue 2
  • DOI: 10.4310/ATMP.2013.v17.n2.a1

On the geometry and dynamics of diffeomorphisms of surfaces
journal, April 1988


    Works referencing / citing this record:

    ’t Hooft defects and wall crossing in SQM
    journal, October 2019

    • Brennan, T. Daniel; Dey, Anindya; Moore, Gregory W.
    • Journal of High Energy Physics, Vol. 2019, Issue 10
    • DOI: 10.1007/jhep10(2019)173